Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 4

All articles in this issue are freely accessible.

Mathematical general relativity: A sampler
Piotr T. Chruściel, Gregory J. Galloway and Daniel Pollack.
Bull. Amer. Math. Soc. 47 (2010), 567-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2721040
On adding a list of numbers (and other one-dependent determinantal processes)
Alexei Borodin, Persi Diaconis and Jason Fulman.
Bull. Amer. Math. Soc. 47 (2010), 639-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2721041
Steady water waves
Walter A. Strauss.
Bull. Amer. Math. Soc. 47 (2010), 671-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2721042
About the cover: The mathematical imagery of Lun-Yi Tsai
Aravind Asok.
Bull. Amer. Math. Soc. 47 (2010), 695-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
About the cover
.
Bull. Amer. Math. Soc. 47 (2010), 697-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 47 (2010), 699-703
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

String topology and cyclic homology, by Ralph L. Cohen, Kathryn Hess and Alexander A. Voronov.
Reviewer: Janko Latschev
Bull. Amer. Math. Soc. 47 (2010), 705-712
Review information
Full-text PDF Free Access
Sub-Riemannian geometry: general theory and examples, by Ovidiu Calin and Der-Chen Chang.
Reviewer: Richard Montgomery
Bull. Amer. Math. Soc. 47 (2010), 713-722
Review information
Full-text PDF Free Access
Optimal transport: old and new, by Cédric Villani.
Reviewer: Alessio Figalli
Bull. Amer. Math. Soc. 47 (2010), 723-727
Review information
Full-text PDF Free Access
Simple groups of finite Morley rank, by T. Altinel, A. V. Borovik and G. Cherlin.
Reviewer: Dugald Macpherson
Bull. Amer. Math. Soc. 47 (2010), 729-734
Review information
Full-text PDF Free Access
Fukaya categories and Picard-Lefschetz theory, by Paul Seidel.
Reviewer: Ivan Smith
Bull. Amer. Math. Soc. 47 (2010), 735-742
Review information
Full-text PDF Free Access
D-modules, perverse sheaves, and representation theory, by Ryoshi Hotta, Kiyoshi Takeuchi and Toshiyuki Tanisaki.
Reviewer: Dennis Gaitsgory
Bull. Amer. Math. Soc. 47 (2010), 743-746
Review information
Full-text PDF Free Access